Could using Spiriva cause a face or neck swelling?? How long after use does it start to be effective.
Yes Spiriva can cause an immediate allergic reaction (face, neck swelling, rash, or hives)
Stop using the medicine and see your doctor if this has happened.
Spiriva is not for initial use in sudden attacks of wheezing when fast action is needed - it is intended to be used long-term, once-a-day for treatment of bronchial spasms associated with chronic obstructive pulmonary disease, including chronic bronchitis and emphysema.
The peak effect of Spiriva occurs 3 hours after receiving the dose.
Read more: https://www.drugs.com/spiriva.html
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 1 answer
Posted 5 Mar 2012 • 1 answer
Posted 26 Oct 2012 • 3 answers
Posted 16 Jan 2015 • 2 answers
Posted 8 Sep 2015 • 0 answers